Announcement

Collapse
No announcement yet.

IC & The Mirena IUD.

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • IC & The Mirena IUD.

    Hi ladies, have had the Mirena coil fitted roughly 8 days ago today and the past couple of days have been having a terrible flare up, worst in a long long time!

    Did anyone else who've had the IUD find it caused problems? Did it settle down after a few weeks?

    Thanks!

  • #2
    Mirena

    I did and it was awful I had to have it removed it was about 10 days that I had it in and then I had to beg them to get it out and then it took about a month for my bladder to get better. Good Luck
    Blessings,
    Ruth

    Comment


    • #3
      I had the exact same problem! And just like Curlycue, I had to beg to get it removed. But as well as affecting my bladder, the worst symptom I had was awful shooting pains in my rectum and awful cramp. It was so scary. To this day, they never explained why it happenned. I was worried it might have peirced my bowel or something and caused a fistula. I would never get it again. Ever! Good luck. x

      Comment


      • #4
        My bladder symtoms started the day after I had Mirena fitted ...

        Comment


        • #5
          wow alot of doctors are pushing me to get this ...
          and i said i have cystitis and its like they dont give a ****
          it makes me mad ...
          so i got the mini pill and they said no no the IUD is better but this seems to work besides the irregular bleeding and
          since getting off the combined pill i feel not so ill anymore i felt sick for 7 years
          weird feelings and my friend thought an estrogen sensitivty ...whats your thoughts

          Comment


          • #6
            Hi

            It's tricky. My bladder symptoms started the day after Mirena was fitted. I wanted it because I had very heavy periods and it works brilliantly for that. If you look online it isn't hard to find a multitude of posts about bad experiences women have had with the Mirena IUS. I have always wondered if the hormone (artificial progesten) in the Mirena or maybe the silicon itself is causing my bladder problems. This has always been refuted by every doctor I have ever seen (but that has also been the experience of many women who have experienced depression, hair loss, pelvic pain, joint pain, auto immune type illness etc).

            On the other hand, lots of women have no problems and it wouldn't surprise me to hear that some people feel it has helped their IC! We're all different. I totally believe that for some women, hormones in medication really make them unwell. Whether it's an allergy or sensitivity thing I don't now. All I do know is that many women have had to fight to get their doctors to believe them that the Mirena was causing them problems.

            If I do get it taken out I will post back!

            Comment


            • #7
              I am having an IUD inserted in 9 days. I have a uterine fibroid that is causing awful pressure. I also have end stage IC. God this perimenopause transition sucks!!

              Comment

              Working...
              X